Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 942309, 13 pages
http://dx.doi.org/10.1155/2013/942309
Research Article

Almost Periodic Solutions for Neutral-Type BAM Neural Networks with Delays on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 5 May 2013; Accepted 17 June 2013

Academic Editor: Sabri Arik

Copyright © 2013 Yongkun Li and Li Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Yongkun Li, and Li Yang, “Almost automorphic solution for neutral type high-order Hopfield neural networks with delays in leakage terms on time scales,” Applied Mathematics and Computation, vol. 242, pp. 679–693, 2014. View at Publisher · View at Google Scholar
  • Yongkun Li, Li Yang, and Wanqin Wu, “Square-mean almost periodic solution for stochastic Hopfield neural networks with time-varying delays on timescales,” Neural Computing and Applications, vol. 26, no. 5, pp. 1073–1084, 2014. View at Publisher · View at Google Scholar
  • Li Yang, Yongkun Li, and Wanqin Wu, “-Almost Periodic Functions and an Application to a Lasota-Wazewska Model on Time Scales,” Journal of Applied Mathematics, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Lili Zhao, and Yongkun Li, “Global Exponential Stability of Weighted Pseudo-Almost Periodic Solutions of Neutral Type High-Order Hopfield Neural Networks with Distributed Delays,” Abstract and Applied Analysis, vol. 2014, pp. 1–17, 2014. View at Publisher · View at Google Scholar
  • Yongzhi Liao, and Lijun Xu, “Almost periodic solution for a delayed Lotka-Volterra system on time scales,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar
  • Yongkun Li, Li Yang, and Wanqin Wu, “Anti-periodic solution for impulsive BAM neural networks with time-varying leakage delays on time scales,” Neurocomputing, vol. 149, pp. 536–545, 2015. View at Publisher · View at Google Scholar
  • Changjin Xu, and Yusen Wu, “On almost automorphic solutions for cellular neural networks with time-varying delays in leakage terms on time scales1,” Journal of Intelligent & Fuzzy Systems, vol. 30, no. 1, pp. 423–436, 2015. View at Publisher · View at Google Scholar
  • Wengui Yang, Wenwu Yu, Jinde Cao, Fuad E. Alsaadi, and Tasawar Hayat, “Almost automorphic solution for neutral type high-order Hopfield BAM neural networks with time-varying leakage delays on time scales,” Neurocomputing, 2017. View at Publisher · View at Google Scholar